Details for Recent U.S., Canadian and British regulatory agency actions concerning antidepressant-induced harm
PropertyValue
NameRecent U.S., Canadian and British regulatory agency actions concerning antidepressant-induced harm
Description
Filenamerecentus.pbreggin.2004.pdf
Filesize90.83 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 06/09/2008 20:16
ViewersEverybody
Maintained byEditor
Hits3038 Hits
Last updated on 06/09/2008 20:18
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.